# SDR 97FDEA00241

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

ON DEPARTURE, THE ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED.  RED TAB PROCEDURES COMPLIED WITH AND NR 1 BLEED AND LEFT HAND PACK LEFT CLOSED AND OFF.  FLEW MISSION AT FL 260 TO MAINTAIN CABIN ALTITUDE ON A DUAL PACK AIRCRAFT.  FOUND PNEUMATIC LEAK FROM 13TH STAGE BALL JOINT SHROUD SEAL AND AUGMENTATION SENSE LINE.  REPLACED GASKETS AND SHIMS ON SHROUD SEAL AND INSTALLED NEW AUGMENTATION VALVE SENSE LINE.  ENGINE RUN PER JET RUN HANDBOOK AND ALL NORMAL.
